# SDR AWXA200600641

- Difficulty date: April 4, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N832227
- Condition: Corroded
- Location: Bs 1354-1358
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED CORROSION, LEVEL 2 EXFOLIATION, ON CABIN FLOOR WEB BS 1354-1358, BL 64L, WL 208.  MAINTENANCE REMOVED CORROSION AT BS 1354 TO BS 1358, BL 64L, WL 208 IAW  BOEING 757-200 SRM 51-00-53-2.  CORROSION FOUND OUT OF SRM LIMITS.  FABRICATED CABIN FLOOR WEB IAW BOEING DWG 146N8322.  INSTALLED FABRICATED CABIN FLOOR WEB AT BS 1354 TO BS 1358, BL 64L, WL 208 IAW BOEING 757-200 SRM 51-40-02-OG FIGS 3, 8, 12.
